null
2 For $15
2 For $15

Maxigesic Cold & Flu Hot Drink 500/150mg 10 Sachets


(No reviews yet) Write a Review
$15.29

or make 4 interest-free payments of $3.82 AUD fortnightly with Afterpay More info

Pharmacy medicine. This item may require a short phone consultation with the Pharmacist before it is shipped. Find out more
Pharmacist only medicine. This item will not be shipped until our Pharmacist has conducted a phone consultation. Find out more
This medicine requires a prescription. This item can not be shipped until a valid Australian prescription is received and processed by our Pharmacist. Find out more

Out of stock

2 For $15

General Product Description

Developed Down Under, Maxigesic® Cold & Flu Hot Drink is a unique, patented combination of paracetamol and ibuprofen that provides fast, effective double action relief from winter ills and chills, a wide range of pain symptoms, and also helps reduce inflammation and fever.

Maxigesic® Cold & Flu Hot Drink provides temporary relief of headache pain, sinus pain, sore throat, aches and pains associated with colds & flu, and also helps reduce fever. It also provides temporary relief of pain associated with migraine headache, tension headache, toothache, dental procedures, backache, arthritis, rheumatic pain, period pain, muscular pain, and tennis elbow.

 

Key Features

  • Formulated with Paracetamol & Ibuprofen
  • Soothing hot drink 
  • Non drowsy 

 

Directions for Use

Adults and children over 12 years: 1-2 sachets every 6 hours, as required.
Pour contents of 1-2 sachets into a mug and fill with hot, but not boiling, water. Stir until dissolved.
Do not consume more than 8 sachets in 24 hours.

 

Warnings

Always read and follow the directions for use. Incorrect use could be harmful

Do not give to children under 12 years of age.
Keep to the recommended dose. Unless advised to by a doctor, adults should not take this medicine for longer than a few days at a time, and adolescents (12–17 years) should not take it for longer than 48 hours at a time.

Do not use if:
- you are pregnant or trying to become pregnant
- you have a stomach ulcer
- you have impaired kidney or liver function
- you have heart failure
- you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines.

If you get an allergic reaction, stop taking and see your doctor immediately.

Unless a doctor has told you to, do not use:
- if you have asthma
- if you are aged 65 years or over
- with other product containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines, or with medicines that you are taking regularly.

Phenylketonurics are warned that this product contains aspartame (phenylalanine). It also contains sugars.

 

Ingredients

Paracetamol 500 mg and ibuprofen (as lysine) 150 mg.

SKU:
474793